# SDR AALA2020072209001

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 58,000 hours, 26,183 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Air Data Module
- Part number: 46502003030316
- Part serial: 2102
- Condition: Faulted
- Location: Cockpit
- Part time: 64,819 hours, 27,703 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED,  AIRCRAFT RETURNED TO DEPARTURE DUE TO NAV IR2 FAULT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.REPLACED IR2  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 34-12-34.
